# SDR AALA960955

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3111
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 142 - EN ROUTE JFK/LHR DURING CRUISE, AFT B-C GALLEY CHILLER MADE NOISES AND SLIGHT SMOKE NOTED.  TURNED OFF POWER TO AFT B-C GALLEY CHILLER AND AIRCRAFT PROCEEDED TO LHR, LANDING WITHOUT INCIDENT.  PLACARDED AFT B-C GALLEY CHILLER INOPERATIVE.  SUBSEQUENTLY, AT DFW/22, CLEANED AFT B-C GALLEY CHILLER OUTLET SCREEN.  CHILLER OPERATION CHECKED NORMAL WITH NO NOISES OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION AND PLACARD REMOVED.  (M)
